Some Topological and Modal Operators over the Intuitionistic Fuzzy Sets of Cube Root Type
Mohammed Nabeel Iqbal

1Mohammed Nabeel Iqbal *, Department of General Studies, Jubail Industrial College, Al Huwailat,  Al Jubail, Saudi Arabia.
Manuscript received on 15 August 2019. | Revised Manuscript received on 25 August 2019. | Manuscript published on 30 September 2019. | PP: 1247-1251 | Volume-8 Issue-3 September 2019 | Retrieval Number: C4401098319/19©BEIESP | DOI: 10.35940/ijrte.C4401.098319
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper, we defined newly topological operators and modal-like operators and negation over Intuitionistic Fuzzy Sets of Cube Root Type (IFSCRT) are proposed and few theorems are proved. In addition, some of the basic properties of the new operators are discussed.
Keywords: Intuitionistic Fuzzy Set, Intuitionistic Fuzzy Sets of Cube Root Type, Level Operator, Modal Operator, Topological Operator.

Scope of the Article:
Fuzzy Logics